×

zbMATH — the first resource for mathematics

Fuzzy impulsive control of chaotic systems based on TS fuzzy model. (English) Zbl 1197.93109
Summary: Combining Takagi-Sugeno (TS) fuzzy model and impulsive control, a new approach to control chaotic systems, namely fuzzy impulsive control, is proposed in this paper. The rigorous stability analysis of the proposed method is given. The effectiveness of the approach is tested on Chua’s circuit, Chen’s system and Rössler’s system.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
93C42 Fuzzy control/observation systems
34A37 Ordinary differential equations with impulses
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
37N35 Dynamical systems in control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Li, C.; Liao, X.; Zhang, R., A unified approach for impulsive lag synchronization of chaotic systems with time delay, Chaos, solitons & fractals, 23, 1177-1184, (2005) · Zbl 1080.37033
[2] Li, C.; Liao, X., Complete and lag synchronization of hyperchaotic systems using small impulses, Chaos, solitons & fractals, 22, 857-867, (2004) · Zbl 1129.93508
[3] Yang, T.; Chua, L.O., Impulsive stabilization for control and synchronization of chaotic systems: theory and application to secure communication, IEEE trans circuits syst I, 44, 976-988, (1997)
[4] Sun, J.; Zhang, Y.; Qiao, F.; Wu, Q., Some impulsive synchronization criterions for coupled chaotic systems via unidirectional linear error feedback approach, Chaos, solitons & fractals, 19, 1049-1055, (2004) · Zbl 1069.37029
[5] Chen, S.; Yang, Q.; Wang, C., Impulsive control and synchronization of unified chaotic system, Chaos, solitons & fractals, 20, 751-758, (2004) · Zbl 1050.93051
[6] Chen, D.; Sun, J.; Wu, Q., Impulsive control and its application to Lü’s chaotic system, Chaos, solitons & fractals, 21, 1135-1142, (2004) · Zbl 1060.93517
[7] Yang, T.; Yang, L.B.; Yang, C.M., Impulsive control of Lorenz system, Physica D, 110, 18-24, (1997) · Zbl 0925.93414
[8] Zheng, Y.A.; Nian, Y.B.; Liu, Z.R., Impulsive control for the stabilization of discrete chaotic systems, Chin phys lett, 19, 1251-1253, (2002)
[9] Khadra, A.; Liu, X.; Shen, X., Impulsive control and synchronization of spatiotemporal chaos, Chaos, solitons & fractals, 26, 615-636, (2005) · Zbl 1153.93391
[10] Zhang, X.; Liao, X.; Li, C., Impulsive control, complete and lag synchronization of unified chaotic system with continuous periodic switch, Chaos, solitons & fractals, 26, 845-854, (2005) · Zbl 1093.93025
[11] Chen, D.; Sun, J.; Huang, C., Impulsive control and synchronization of general chaotic system, Chaos, solitons & fractals, 28, 213-218, (2006) · Zbl 1091.93023
[12] Lian, K.W.; Chiu, C.S.; Chiang, T.S.; Liu, P., LMI-based fuzzy chaotic synchronization and communications, IEEE trans fuzzy syst, 9, 539-553, (2001)
[13] Tanaka, K.; Ikeda, T.; Wang, H.O., A unified approach to controlling chaos via an LMI-based fuzzy control system design, IEEE trans circuits syst I, 45, 1021-1040, (1998) · Zbl 0951.93046
[14] Li, Z.; Park, J.B.; Joo, Y.H.; Choi, Y.H.; Chen, G., Anticontrol of chaos for discrete TS fuzzy systems, IEEE trans circuits syst I, 49, 249-253, (2002) · Zbl 1368.93324
[15] Park, C.W.; Lee, C.H.; Park, M., Design of an adaptive fuzzy model based controller for chaotic dynamics in Lorenz systems with uncertainty, Inf sci, 147, 245-266, (2002) · Zbl 1008.93512
[16] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[17] Hsu, Y.C.; Chen, G.; Tong, S.; Li, H.X., Integrated fuzzy modeling and adaptive control for nonlinear systems, Inf sci, 153, 217-236, (2003) · Zbl 1035.93042
[18] Takagi, T.; Sugeno, M., Fuzzy identification of systems and its applications to modeling and control, IEEE trans syst man cybernet, 15, 116-132, (1985) · Zbl 0576.93021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.